I quit taking my meds three days ago, ive had some withdrawal symptoms and notice a little bit of depression kicking in. I really dont want to go back on the meds but im also a little scared not to. ive been on and off meds over the last 12 years. I was off meds successfully for 4 years and been back on them due to crisis's just since august. The meds have been a good combo as far as mood stabilization but the side affects have been hard Im tired all the time and the weight gain has caused its own depression issues. What do i do i'm so conflicted
Posts You May Be Interested In
My pdoc recently added Buspar 5mg for anxiety. I’ve taken it every day since I got out of the hospital and I’ve also had horrible nausea. Could it be because of the fact that I literally ate VERY little the week I was inpatient. Or is it more likely the Buspar? I haven’t been eating more than I did pre-hospital. But maybe my stomach is unsettled because my eating habits changed so...